Sequential properties of ordered topological spaces
Compositio Mathematica, Tome 21 (1969) no. 1, p. 102-106
@article{CM_1969__21_1_102_0,
     author = {Meyer, Paul R.},
     title = {Sequential properties of ordered topological spaces},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {1},
     year = {1969},
     pages = {102-106},
     zbl = {0175.49301},
     mrnumber = {248763},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_1_102_0}
}
Meyer, Paul R. Sequential properties of ordered topological spaces. Compositio Mathematica, Tome 21 (1969) no. 1, pp. 102-106. http://www.numdam.org/item/CM_1969__21_1_102_0/

S.P. Franklin [1] Spaces in which sequences suffice, Fund. Math. 57 (1965), 107-115. | MR 180954 | Zbl 0132.17802

J.L. Kelley [2] General topology, New York, 1955. | MR 70144 | Zbl 0066.16604

P.R. Meyer [3] The Baire order problem for compact spaces, Duke Math. J. 33 (1966), 33 - 39. | Zbl 0138.17602

P.R. Meyer [4] Function spaces and the Aleksandrov-Urysohn conjecture, to appear. | MR 282327 | Zbl 0181.25703

P.R. Meyer [5] Sequential space methods in general topological spaces, Notices Amer. Math. Soc. 14 (1967) 664. | Zbl 0227.54003

J. Novák [6] Sur les espaces (L) et sur les produits cartésiens (L), Publ. Fac. Sciences Univ. Masaryk, Brno, fasc. 273 (1939). | Zbl 0022.17303